• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Tren Cough

Joined
Jun 24, 2003
Messages
2,072
Tren Cough/ My Cycle input welcome..

I have useed tren in the past and never had a problem with it but i am into my 2 week of my cycle and nearly coughed up a lung last night.I am doing 150 mgs of tren,200 mgs EQ,100 mgs primo, and 400 mgs of t-400 all of this EOD. It was definetly the tren cause i could taste it as i coughed...any way to reduce or prevent this effect....??

I am 36,not my first day at the rodeo...i weigh 224lbs ,11% BF and i am 5' 6 feet tall....this cycle is designed for 16 weeks droping the tren after 6 then off for 4 then on for 6 again...hcg and clomid are in there as well as. anti's aromitizers....i will also start doing 4-8 iu's GH 5 days a week and doing 8iu's of humlin-r 2 x a day on my leg and back days 4 weeks into my cycle and i am in my 2 week right now...clen and t-3 are thoiughts right now just gonna go by what i see in the mirror...


If you need more info on me tell what you need and i will provide it to you...thanks..
 
Last edited:

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
I think it's just the nature of the beast. I used 75mg EOD for several cycles and never had any problems. After I bumped it up to 75mg ED I'd sporadically get the metallic-tasting cough sometimes worse than others and sometimes nada :confused:

xcel
 

mammoth

New member
Registered
Joined
May 6, 2003
Messages
117
I have only run Tren twice so I am no expert, but I have heard many people say that if you inject in a vein that it can make you cough. I have never injected into a vein before so I don't know what it feels like. I always aspirate. I have also never experienced Tren cough either. Is this a homebrew batch?
 

drgoodbody

FOUNDING Member
Registered
Joined
Jun 5, 2002
Messages
789
I always aspirate and on some occassions I get Tren cough right after shooting. I know that I'm not injecting fully into a vein, but what I think is happening is that there is some small blood vessel in the vicinity that is carrying a tiny amount of Tren & BA solution into my vascular system and ultimately to my lungs. I think it may not be the Tren per se that is making us cough, but more likely the Benzyl alcohol in the solution, which when it makes it to your lungs sparks a histamine like reaction. I have gotten a Tren cough after shooting Test prop, I really think it just happens with Tren with greater frequency because people are shooting it ED (which I was with Test prop and experienced the same coughing fit a couple of times post injection).

JMHO,

DrG
 
Joined
Jun 24, 2003
Messages
2,072
Hey guy's, i ALWAYS aspirate when shooting.If you do not do that you are a ticking time bomb waiting to explode.You are asking for BIG trouble.YES it is a homemade brew ..in fact i have used home made brews now for over a year and would never go back to the 75 mg/ml shots again...infact i have my guy make me 200 mg tren with 200 mg EQ as a oil base.MaKES doing a cycle alot easier with less volume's shots....and that tren coughing fit was bad,thought i was gonna cough my ass-hole out of my ass and blow a vessel in my eyes.
 

Steak Helmet

Banned
Joined
Sep 4, 2002
Messages
3,749
I know TATE had the same problems...right after he would shoot, he would get a cough...just something that happens.
 

saint808

New member
Registered
Joined
Dec 21, 2002
Messages
707
i think it has something o do with the methylcellulose in the pellets for homebrew... i tried some from the powder and never got the cough from it.... but i have nothing to substantiate this really just my personal experience.
 

Tadger

New member
Registered
Joined
Jun 2, 2003
Messages
173
[RANT]Aspirating is definitely a good idea... but there's no blood vessels in most common injection sites that are capable of carrying any significant amount of oil. More than likely, you'll just rupture the blood vessel and that's the end of that. Next... the volume of oil you'd need to inject to fuck yourself up real good is pretty large... and nothing we're shooting is gonna be enough unless you intentionally put it into an IV or something... lol.

Anyway... drgoodbody is dead on. It's the BA that causes the cough. This occurs in infants quite often when they're given their shots. If it's a homebrew, the BA content is gonna be pretty high in comparison with commercial gear (but then again, alot of commercial stuff is right around 10%BA too... and if you get some of that into a blood vessel you'll see the same cough). Generally if you go through a blood vessel on the way in, even if you don't shoot it, you're gonna get a significant amount of oil seeping into that blood vessel when you pull that pin out. If you sink a 1" pin all the way in, and still get oil leaking out on the surface when ya take it out... it just stands to reason that you'll have the same phenomenon occuring in a blood vessel.[/RANT]
 
Last edited:

Dave_19

FOUNDING Member / Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 22, 2002
Messages
2,765
u know what i was coughing like a son of a bitch wihle on tren last time, never heard of it or suspected tren as the culprate... hmmm.
 

drgoodbody

FOUNDING Member
Registered
Joined
Jun 5, 2002
Messages
789
Thanks Tadger - it feels good to be right for a change :D

DrG
 
Joined
Jun 24, 2003
Messages
2,072
well that explains alot....been using tren for a year or so and never had a problem till now...happens though..thank you all
 

big_byrd52

World Record Holder/Featured Member/KiloKlub
Featured Member
Kilo Klub Member
Joined
Apr 8, 2003
Messages
1,251
i used to get it too, but have not had it with "white fina" or if i dont heat the solution until after its filtered. i dont know what that means though.
 

Stick

New member
Newbies
Joined
Sep 25, 2003
Messages
7
fina cough

I mainly just get that fina taste in my mouth but ocasionally get the cough.
 

amenselah

New member
Registered
Joined
Jul 1, 2002
Messages
176
I usually get the cough 2 weeks into the cycle..it really sucks..
 

bolo

Member
Registered
Joined
Aug 5, 2003
Messages
85
i had fina cough from ttokkyo trenbol-75 so i don't think it's just home brew and i get it now with a 500mg test i'm useing so i think it's the bb or the ba being to high. i also agree with tadger on the injections and blood.
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
Well, I have to disagree with Tadger on this one. Everything I take these days is homebrew made myself from powders. That included enanthate, cyp, prop, and tren. They all have relatively the same amount of BA/BB in them, but tren is the only one that gives the cough. I think it has more to do with the tren molecule itself. Maybe the way it is dispersed at the injection site?
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
I also make most of my stuff and Tren is the only one that leaves that "metallic" taste and oftentimes subsequent cough. And I ALWAYS ASPIRATE as I'm sure most bros that post here do. So any amount that gets into system "quicker" should be no different than any other gear.

xcel
 

SMACKAVELI

New member
Registered
Joined
Jun 6, 2003
Messages
88
I thought the coughing came from the Tren raising the PGF levels in the lungs, hence the coughing.

I think that Trenbolone has some potential toxicity on the lungs. Since it raises your PGf2a levels, and PGf2a is metabolized in the lungs, taking too much tren for too long can be harsh on the lungs.

A couple bro's who past away (God Bless 'em) were known to be heavy Tren users and after the autopsies, their lungs were full of scars.

Don't know if this might be a feasible explanation for the coughing only occuring with fina compared to other AAS.
 

Forum statistics

Total page views
500,030,749
Threads
123,016
Messages
2,333,626
Members
154,886
Latest member
Judgejudy
Top